Mathematica Eterna
Open Access

ISSN: 1314-3344

Volume 5, Issue 2 (2015)

Research Article

Pages: 245 - 255

The asymptotics of a generalised Beta function

R. B. Paris

Share this article

Research Article

Pages: 257 - 261

Hyers-Ulam Stability Of Fredholm Integral Equation

Zhaohui Gu

Share this article

Research Article

Pages: 263 - 267

A class of 3-Lie algebras realized by Lie algebras

BAI Ruipu, GAO Yansha and GUO Weiwei

Share this article

Research Article

Pages: 269 - 272

Derivation algebras of 3-Lie algebras Gi

BAI Ruipu, GAO Yansha and LIN Lixin

Share this article

Research Article

Pages: 273 - 283

A Solution to the Schr¨odinger Scattering Problem

Jonathan Blackledge

Share this article

Research Article

Pages: 285 - 291

The properties of biderivations on Heisenberg superalgebras

Hang Xu and Hang Xu

Share this article

Research Article

Pages: 293 - 304

Multiple positive solutions of a m-point p-Laplacian boundary value problem involving derivative on time scales

Baoling Li and Chengmin Hou

Share this article

Research Article

Pages: 305 - 318

On the space of coefficients in a statistical type metric space

Bilalov B.T and Guliyeva F.A.

Share this article

Research Article

Pages: 319 - 325

Numerical Solution of a 2-D Linearised Boussinesq Equation

B. R. Sontakke and G. L. Rokade

Share this article

Research Article

Pages: 327 - 335

Exploring Urban Air by the Technologies of Statistical and Wavelet Analysis

Bilal T.Bilalov and Zakir J.Zabidov

Share this article

Research Article

Pages: 337 - 350

On Slowly Changing Functions Based Growth\ Analysis of Entire Functions in Terms of Their Relative Orders

Sanjib Kumar Datta,Tanmay Biswas and Sarmila Bhattacharyya

Share this article

Research Article

Pages: 351 - 356

BG/BF1/B/BM-algebras are congruence permutable

Andrzej Walendziak

Share this article

Research Article

Pages: 357 - 361

Local Regularity for Minimizers of Integral Functionals

GAO Hongya, WANG Liang

Share this article

Research Article

Pages: 363 - 382

Hermite-Hadamard type inequalities for coordinates convex stochastic processes

Erhan Set, Mehmet Zeki Sarıkaya and Muharrem Tomar

Share this article

Research Article

Pages: 383 - 394

A few remarks on values of Hurwitz Zeta function at natural and rational arguments

Pawe˜J. Szab˜owski

Share this article

Research Article

Pages: 395 - 402

Flow of a viscous fluid through a porous circular pipe in presence of magnetic field

T.S.Chauhan, I.S.Chauhan and Shikha

Share this article
Top